# SDR ASOA2014112411754

- Difficulty date: November 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WAS DISCOVERED ON PREVIOUS REPAIR AND ON INTERCOSTAL FWD OF REPAIR & INTERCOSTAL 9L BETWEEN FS 1144 AND FS 1154.48.   REMOVED DAMAGED REPAIR.  COMPLIED WITH REO 670-53-61-1103, REV-.  COMPLIED WITH ECTC REO 670-53-61-1103.
